PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 150 | 3 | 255-264
Tytuł artykułu

Deformations of bimodule problems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that deformations of tame Krull-Schmidt bimodule problems with trivial differential are again tame. Here we understand deformations via the structure constants of the projective realizations which may be considered as elements of a suitable variety. We also present some applications to the representation theory of vector space categories which are a special case of the above bimodule problems.
Twórcy
  • Instituto de Matemáticas, Universidad Nacional Autonóma de México, 04510 México, D.F., Mexico, geiss@dgsca.unam.mx
Bibliografia
  • [1] K. Bongartz, On degenerations and extensions of finite-dimensional modules, Adv. in Math., to appear.
  • [2] W. W. Crawley-Boevey, On tame algebras and bocses, Proc. London Math. Soc. 56 (1988), 451-483.
  • [3] W. W. Crawley-Boevey, Functorial filtrations II: clans and the Gelfand problem, J. London Math. Soc. 40 (1989), 9-30.
  • [4] W. W. Crawley-Boevey, Matrix problems and Drozd's theorem, in: Topics in Algebra, Part 1: Rings and Representations of Algebras, Banach Center Publ. 26, PWN, Warszawa, 1990, 199-222.
  • [5] Yu. A. Drozd, Tame and wild matrix problems, in: Representation Theory II, Lecture Notes in Math. 832, Springer, 1980, 242-258.
  • [6] Yu. A. Drozd and G. M. Greuel, Tame-wild dichotomy for Cohen-Macaulay modules, Math. Ann. 294 (1992), 387-394.
  • [7] P. Gabriel, Finite representation type is open, in: Representations of Algebras, Lecture Notes in Math. 488, Springer, 1975, 132-155.
  • [8] P. Gabriel, L. A. Nazarova, A. V. Roiter, V. V. 1Sergejchuk and D. Vossieck, Tame and wild subspace problems, Ukrain. Math. J. 45 (1993), 313-352.
  • [9] P. Gabriel and A. V. Roiter, Representations of Finite-Dimensional Algebras, Encyclopedia of Math. Sci. 73, Algebra VIII, Springer, 1992.
  • [10] C. Geiß, Tame distributive algebras and related topics, Dissertation, Universität Bayreuth, 1993.
  • [11] C. Geiß, On degenerations of tame and wild algebras, Arch. Math. (Basel) 64 (1995), 11-16.
  • [12] R. Hartshorne, Algebraic Geometry, Springer, 1977.
  • [13] H. Kraft and C. Riedtmann, Geometry of representations of quivers, in: Representations of Algebras, London Math. Soc. Lecture Note Ser. 116, Cambridge Univ. Press, 1985, 109-145.
  • [14] J. A. de la Pe na, On the dimension of module varieties of tame and wild algebras, Comm. Algebra 19 (1991), 1795-1805.
  • [15] J. A. de la Pe na, Functors preserving tameness, Fund. Math. 137 (1991), 77-185.
  • [16] J. A. de la Pe na and D. Simson, Preinjective modules, reflection functors, quadratic forms, and Auslander-Reiten sequences, Trans. Amer. Math. Soc. 329 (1992), 733-753.
  • [17] C. M. Ringel, Tame algebras, in: Representation Theory I, Lecture Notes in Math. 831, Springer, 1980, 134-287.
  • [18] C. M. Ringel, Tame Algebras and Integral Quadratic Forms, Lecture Notes in Math. 1099, Springer, 1984.
  • [19] D. Simson, Linear Representations of Partially Ordered Sets and Vector Space Categories, Algebra Logic Appl. 4, Gordon and Breach, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv150i3p255bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.